MathSciNet Relay Station
MathSciNet bibliographic data
MR2196424 49J52 (90C46)
Demyanov, Vladimir F.; Roshchina, Vera A. Constrained optimality conditions in terms of proper and adjoint exhausters. Appl. Comput. Math. 4 (2005), no. 2, 114–124.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement